# SDR ASAA2023041542889

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 5,592 hours, 1,574 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW HEAT "OVERHEAT" LIGHT ILLUMINATED  GROUNDED - YES. RAN QRH. AFTER 5 MINUTES, TURNED SWITCH BACK ON. OPS NORMAL.
